# SDR DALA2023012600662

- Difficulty date: January 25, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 81,164 hours, 20,962 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1445-1498
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6815 SECONDARY NRC: IN REFERENCE TO NRC 307 AFTER REMOVED REPAIR DOUBLER CORROSION WAS FOUND ON RBL 2.9 BTW STA 1460 AND 1480 IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00571: SECTION OF STRINGER ON RBL 2.9 BTW STA 1445 TO 1498 IN AFT CARGO COMPARTMENT. WAS REPLACED PER B757 200 SRM. (2599354)
